# SDR 20030855

- Difficulty date: June 16, 2005
- Submitted: June 17, 2005
- Operation: Air carrier
- Aircraft: N297UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120297
- Aircraft time: 17,242 hours, 19,295 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING TAXI, SMOKE WAS DETECTED IN COCKPIT BUT CEASED AFTER CREW SHUT OFF PACKS.  ACFT RETURNED TO GATE.  MX  PERFORMED INSP AND OPERATIONALLY CHECKED LT/RT PACKS AND BLEED SYSTEMS WITH NO DEFECTS NOTED.  ACFT RETURNED TO SERVICE.
